Quenched limits for the fluctuations of transient random walks in random environment on Z

Type de document :
Article dans une revue
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2013, 23 (3), pp.1148-1187
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00825405
Contributeur : Serena Benassù <>
Soumis le : jeudi 23 mai 2013 - 16:09:55
Dernière modification le : jeudi 27 avril 2017 - 09:46:55

Identifiants

  • HAL Id : hal-00825405, version 1

Collections

INSMI | UPMC | USPC | PMA

Citation

N. Enriquez, C. Sabot, L. Tournier, O. Zindy. Quenched limits for the fluctuations of transient random walks in random environment on Z. Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2013, 23 (3), pp.1148-1187. <hal-00825405>

Partager

Métriques

Consultations de la notice

37